Show simple item record

Article

dc.creatorButtazzo, Giuseppees
dc.creatorMaestre Caballero, Faustinoes
dc.date.accessioned2016-06-10T09:29:14Z
dc.date.available2016-06-10T09:29:14Z
dc.date.issued2011-12
dc.identifier.citationButtazzo, G. y Maestre Caballero, F. (2011). Optimal shape for elliptic problems with random perturbations. Discrete and Continuous Dynamical Systems. Series A, 31 (4), 1115-1128.
dc.identifier.issn1078-0947es
dc.identifier.issn1553-5231es
dc.identifier.urihttp://hdl.handle.net/11441/42113
dc.description.abstractIn this paper we analyze the relaxed form of a shape optimization problem with state equation − div a(x)Du = f in D boundary conditions on ∂D. The new fact is that the term f is only known up to a random perturbation ξ(x, ω). The goal is to find an optimal coefficient a(x), fulfilling the usual constraints α ≤ a ≤ β and Z D a(x) dx ≤ m, which minimizes a cost function of the form Z Ω Z D j x, ω, ua(x, ω) dxdP(ω). Some numerical examples are shown in the last section, to stress the difference with respect to the case with no perturbation.es
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherAmerican Institute of Mathematical Scienceses
dc.relation.ispartofDiscrete and Continuous Dynamical Systems. Series A, 31 (4), 1115-1128.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectOptimal designes
dc.subjecthomogenizationes
dc.subjectrandom perturbationes
dc.titleOptimal shape for elliptic problems with random perturbationses
dc.typeinfo:eu-repo/semantics/articlees
dcterms.identifierhttps://ror.org/03yxnpp24
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numéricoes
dc.identifier.doihttp://dx.doi.org/10.3934/dcds.2011.31.1115es
idus.format.extent17 p.es
dc.journaltitleDiscrete and Continuous Dynamical Systems. Series Aes
dc.publication.volumen31es
dc.publication.issue4es
dc.publication.initialPage1115es
dc.publication.endPage1128es
dc.relation.publicationplaceSan Jose (California)es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/42113

FilesSizeFormatViewDescription
Optimal shape for elliptic ...578.3KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional